# SDR SWAA2020030442127

- Difficulty date: February 7, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/LAV WET AREA, FLOORBOARD 242UF, INSERT HAS PULLED THROUGH THE EDGE OF THE PANEL.         REPAIRED EDGE AT PULLED THROUGH INSERT SURFACE WITH WET-LAY-UP REPAIR ON FLOORBOARD PANEL (242-UF) I/A/W B737-700 SRM 53-00-50-2R-1 (3) A-N (REV 69).
